# SDR UHLA2014070300491

- Difficulty date: July 3, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 25,733 hours, 15,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DOES NOT LOCK. CLEANED LOCKING DEVICE IAW AMM 12-22-01.  OPS CHECKED GOOD IAW AMM 52-11-00.
